# SDR DALA2020032001946

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 1,282 hours, 599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EOAM BOTTLE PRESSURE LOW. SVC FWD SVC DOOR EOAM REF A220 AMP TASK BD500-A-J52-46-08-01AAA- 214A-A (NM 634055) RE-ARMED EOAM BOTTLE PER A220 AMP BD500-A-J52 -46 (TP 844836). RII C/W BD500-A-J52-46. (LP6661248)
